# SDR QR9R2024012300001

- Difficulty date: January 23, 2024
- Submitted: January 23, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723409713
- Aircraft time: 3,934 hours
- System (JASC): 2140 · Heating System
- Part: Ejector
- Part number: JBS8821
- Part serial: TC5040403
- Condition: Failed
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, HEATER ADVISORY APPEARED, BUT NO HEAT WAS FELT. REMOVED AND REPLACED HEATER EJECTOR ASSY IAW AMM 21-41-00, 4-1.
